# SDR ASAA2013040394513

- Difficulty date: April 3, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 34,275 hours, 13,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750218
- Condition: Corroded
- Location: Bs 727-770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT TRANSITION PANEL SIDE PLATE UPPER SURFACE HAS CORROSION FROM BS 727 TO BS 770.  REMOVED AND FABRICATED NEW TRANSITION PANEL.
